MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CAPIO SLIM; SPECIALIZED SURGICAL INSTRUMENTATION FOR USE WITH UROGYNECOLOGIC SURGICAL MESH

BOSTON SCIENTIFIC CORPORATION CAPIO SLIM; SPECIALIZED SURGICAL INSTRUMENTATION FOR USE WITH UROGYNECOLOGIC SURGICAL MESH
Model Number M0068318261
Medical Device Problem Codes Use of Device Problem (1670); Detachment of Device or Device Component (2907); Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0501 captures the reportable event of bullet dart detachment.
 
Event or Problem Description
It was reported that a capio slim device was used during a vault suspension procedure on (b)(6) 2026.During the procedure, a non-boston scientific suture did not penetrate the intended ligament on the patient's right side.The surgeon replaced the suture and attempted to rethrow it.At that time, the surgeon observed that the dart was no longer attached to the end of the suture.The device cage was opened by bending the metal housing, at which point the detached dart was located within the device with a very small portion of suture remaining attached (less than 1 cm).The procedure was completed using another capio slim with a different suture.No patient complications were reported.

Brand Name
CAPIO SLIM
Common Device Name
SPECIALIZED SURGICAL INSTRUMENTATION FOR USE WITH UROGYNECOLOGIC SURGICAL MESH
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24834991
Report Number2124215-2026-19438
Device Sequence Number18697106
Product Code PWI
UDI-Device Identifier08714729842224
UDI-Public(01)08714729842224(10)36102855
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K172060
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0068318261
Device Catalogue Number831-826
Device Lot Number0036102855
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2026
Supplement Date Received by Manufacturer04/19/2026
Initial Report FDA Received Date04/09/2026
Supplement Report FDA Received Date05/19/2026
Date Device Manufactured03/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age56 YR
Patient SexFemale
Patient RaceWhite